# SDR 98ZZZX4050

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115FN
- Make and model: Grob G115C
- Aircraft serial: 82061C1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator Trim
- Part number: 115C3551
- Condition: Separated
- Location: Elevator
- Part time: 587 hours
- Stage of operation: NR
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

DURING THE RECOVERY PORTION AT THE BOTTOM OF A 'SLIT 5', THE ELEVATOR TRIM TAB BROKE AWAY FROM ITS PIVOT POINTS.  PILOT REPORTED IT WAS A LOUD 'POP' WHICH HE ALSO FELT IN THE CONTROL STICK.  AFTER AIRCRAFT RETURNED TO MAINTENANCE FACILITY, FURTHER INSPECTION REVEALED THAT ELEVATOR (LEFT) WAS ALSO DAMAGED AT ATTACH POINTS POSSIBLY DUE TO EXCESSIVE VIBRATION.
